# SDR FDEA202205271316

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: 114T2800165
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW L/E SKIN SPLICE IS CRACKED AT LES 500.10 REMOVED AND REPLACED LH WING L/E SKIN SPLICE LES 500.10 (OSS 515) IAW B767 SRM 51-40-02-  0G AND BAC DWG 114T2800, REV. -
